Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Birth pill and pain

Hi, I'm on birth pill  Ovranette for the 21 days now, I took last now today. Now 7 days break. But about two weeks ago I started to have ovary pain like somebody is stubbing me with needles and also pain like before period and breast tenderness. Is it that the pill is not good for me or  it is like this because it is my first package of the pills ? Thanks a lot for help :)
1 Responses
973741 tn?1342346373
Hi there.  I would say it is semi unrelated but that is just a guess.  I would go through one more cycle of pills and if these things persist, call your doctor.  I never had those symptoms when starting the pill but every woman is different.  So, I'd keep at it for another month to see if it subsides and if not, give your doctor a call to discuss your options.  good luck!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.